# SDR HEEA073667

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 7,730 hours
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4033089901
- Part serial: 83030704
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAUSES DECOUPLE LIGHT TO COME ON INTERMITTENTLY. SENDING TO VENDOR FOR REPAIR.
